EconPapers    
Economics at your fingertips  
 

Strong Convergence of a Modified Ishikawa Iterative Sequence for Asymptotically Quasi‐Pseudo‐Contractive‐Type Mappings

Liuhong Li and Yuanheng Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The purpose of this paper is to investigate the strong convergence problem of a modified mixed Ishikawa iterative sequence with errors for approximating the fixed points of an asymptotically nonexpansive mapping in the intermediate sense and an asymptotically quasi‐pseudo‐contractive‐type mapping in an arbitrary real Banach space. The results here improve and extend the corresponding results reported by some other authors recently.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/981494

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:981494

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:981494